Asymptotic Behavior of Solutions to Half-Linear -Difference Equations
Pavel Řehák
Abstract and Applied Analysis, 2011, vol. 2011, 1-12
Abstract:
We derive necessary and sufficient conditions for (some or all) positive solutions of the half-linear -difference equation , with , with , to behave like -regularly varying or -rapidly varying or -regularly bounded functions (that is, the functions , for which a special limit behavior of as is prescribed). A thorough discussion on such an asymptotic behavior of solutions is provided. Related Kneser type criteria are presented.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/986343.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/986343.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:986343
DOI: 10.1155/2011/986343
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().